MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; TRANSFER BENCH

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; TRANSFER BENCH
Model Number 12011KD-1A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Loss of consciousness (2418)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a transfer bench by an end user's wife, who stated that "her husband was on the transfer bench when the leg snapped.He fell and hit his head and became unconscious for a couple of minutes." the end user did not seek medical attention.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
TRANSFER BENCH
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key16421611
Report Number2438477-2023-00016
Device Sequence Number17738653
Product Code ILS
UDI-Device Identifier00822383004655
UDI-Public00822383004655
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2023
Report Date (Section F) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12011KD-1A
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/13/2023
Device Age6 MO
Date Report to Manufacturer03/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale
Patient Weight134 KG
Date Report Sent to FDA02/22/2023